# SDR ASAA2016112118786

- Difficulty date: November 21, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 5,553 hours, 1,821 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR IN AUTO, WX-T DISPLAYS YELLOW ARC ALONG TOP OF DISPLAY ALONG WITH FULL RED/MAGENTA AREA 5-20 MILES IN FRONT OF AIRCRAFT WHEN NO VISIBLE WEATHER IS IN VIEW & NO TURBULENCE WAS ENCOUNTERED. ACFT GROUNDED. ACCOMPLISHED WEATHER RADAR SYSTEM BITE, IAW FIM 34-43 TASK 801. NO FAULTS FOUND. WEATHER RADAR OPS NORMAL.
